# SDR ABXA9600407

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181
- Condition: Cracked
- Location: Fs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS WHILE COMPLYING WITH AD 78-07-05; SB 53-131, VISUAL INSPECTION OF LEFT AND RIGHT FUSELAGE FRAMES, FOUND THE LEFT FRAME CRACKED AT FS 718.  REPLACED FRAME AT FS 718 IAW SB 53-131 AND DC-9 SRM CHAPTERS 51-30-1, 51-30-2 AND 51-30-5.
